We thank Victor Aguirregabiria, Josh Angrist, Gary Chamberlain, Gabriele Fiorentini, Jean-Pierre Florens, Jinyong Hahn, Laura Hospido, Guido Imbens, Thierry Magnac, Jean-Marc Robin, Enrique Sentana, and two anonymous referees for useful comments. All remaining errors are our own. Research funding from the Spanish MEC Grant SEJ2005-08880 is gratefully acknowledged.
Robust Priors in Nonlinear Panel Data Models
Article first published online: 5 MAR 2009
© 2009 The Econometric Society
Volume 77, Issue 2, pages 489–536, March 2009
How to Cite
Arellano, M. and Bonhomme, S. (2009), Robust Priors in Nonlinear Panel Data Models. Econometrica, 77: 489–536. doi: 10.3982/ECTA6895
- Issue published online: 5 MAR 2009
- Article first published online: 5 MAR 2009
- Manuscript received December, 2006; final revision received September, 2008.
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!